UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 91

of 'Fluoropyrimidine-associated cardiotoxicity: Incidence, clinical manifestations, mechanisms, and management'

91
TI
Capecitabine-induced cardiotoxicity: when to suspect? How to manage? A case report.
AU
Farina A, Malafronte C, Valsecchi MA, Achilli F
SO
J Cardiovasc Med (Hagerstown). 2009 Sep;10(9):722-6.
 
We present a case of capecitabine-induced cardiac toxicity manifested by chest pain, ST-segment elevation and ventricular tachycardia. Symptoms and ECG alterations were completely reversible after withdrawal of the drug. Coronary angiography demonstrated the absence of epicardial coronary spasm. We suggest cardiac monitoring with ECG Holter and effort ECG during the first days of drug administration. Prompt evaluation of chest pain in this setting is of paramount importance.
AD
Cardiology Division, Cardiovascular Department, A. Manzoni Hospital, Lecco, Italy. a.farina@ospedale.lecco.it
PMID